# SDR ASAA0946994

- Difficulty date: November 11, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 38,157 hours, 20,972 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300517
- Condition: Gouged
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD STATION 178 FOUND 2 GOUGES ON FWD SIDE AND A DENT AND PUNCTURE.  TRIMMED OUT DAMAGE REMOVED STRAP FABRICATED FILLER AND DOUBLER AND INSTALLED.  REMOVED AND REPLACED STIFFENER.
